# SDR A6WA200940622

- Difficulty date: September 17, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 17,275 hours, 15,754 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 601R10156
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP ALIGNMENT FITTING 601R10156 FOUND ROLLER WEAR DAMAGE LT WING OTBD FLAP ALIGNMENT FITTING 601R10156.  REPAIRED IAW REO 601R-57-51-143, REV NC.  (K)
